Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Ideals containing monics

Authors: Budh Nashier and Warren Nichols
Journal: Proc. Amer. Math. Soc. 99 (1987), 634-636
MSC: Primary 13C10
MathSciNet review: 877030
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If an ideal $ I$ of $ R[X]$ contains a monic, then every monic in $ I$ modulo $ JR[X]$ ($ J$ being an ideal contained in the Jacobson radical of $ R$) can be lifted to a monic in $ I$. This result is used to give an elementary proof of Horrocks' Theorem.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13C10

Retrieve articles in all journals with MSC: 13C10

Additional Information

PII: S 0002-9939(1987)0877030-2
Article copyright: © Copyright 1987 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia